# SDR 0700016312

- Difficulty date: January 6, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 32,838 hours, 4,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, CABIN EMERGENCY FLOOR LIGHTS INOP LT SIDE ROWS 51-66.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHTS.  OPERATIONAL CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
